Existence of bounded solutions to some nonlinear degenerate elliptic systems
Francesco Leonetti Pier Vincenzo Petricca
Discrete & Continuous Dynamical Systems - B 2009, 11(1): 191-203 doi: 10.3934/dcdsb.2009.11.191
We prove existence of bounded weak solutions $u: \Omega \subset \R^{n} \to \R^{N}$ for the Dirichlet problem

-div $( a(x, u(x), Du(x) ) ) = f(x),$ $ x \in \Omega$;
$u(x) = 0, $ $ x \in \partial\Omega$

where $\Omega$ is a bounded open set, $a$ is a suitable degenerate elliptic operator and $f$ has enough integrability.

keywords: nonlinear system bounded degenerate solution Existence elliptic coercivit

Year of publication

Related Authors

Related Keywords

[Back to Top]